Sur la première classe de Stiefel-Whitney de l’espace des applications stables réelles vers l’espace projectif
[On the first Stiefel-Whitney class of moduli spaces for real rational stable curves on the projective space]
Annales de l'Institut Fourier, Volume 60 (2010) no. 1, pp. 149-168.

Moduli space of genus zero stable maps to the projective three-space naturally carries a real structure such that the fixed locus is a moduli space for real rational spatial curves with real marked points. The latter is a normal projective real variety. The singular locus being in codimension at least two, a first Stiefel-Whitney class is well defined. In this paper, we determine a representative for the first Stiefel-Whitney class of such real space when the evaluation map is generically finite. This can be done by means of Poincaré duals of boundary divisors.

L’espace de module des applications stables vers l’espace projectif possède naturellement une structure réelle dont la partie réelle est une variété projective normale. Cette dernière est un espace de module pour les courbes spatiales rationnelles réelles avec des points marqués réels. Puisque le lieu singulier est de codimension au moins deux, une première classe de Stiefel-Whitney est bien définie. Dans cet article nous déterminons un représentant pour la première classe de Stiefel-Whitney dans le cas où le morphisme d’évaluation est génériquement fini. Ce représentant est établi en termes de diviseurs de la frontière.

DOI: 10.5802/aif.2519
Classification: 14F25, 14N35, 14P25, 53B99
Mot clés : espace des modules d’applications stables, courbes spatiales rationnelles, géométrie énumérative réelle
Keywords: Moduli spaces of stable maps, rational spacial curves, real enumerative geometry
Puignau, Nicolas 1

1 IMPA Estrada Dona Castorina, 110 22460-320 (RJ), Rio de Janeiro (Brasil)
@article{AIF_2010__60_1_149_0,
     author = {Puignau, Nicolas},
     title = {Sur la premi\`ere classe de {Stiefel-Whitney} de l{\textquoteright}espace des applications stables r\'eelles vers l{\textquoteright}espace projectif},
     journal = {Annales de l'Institut Fourier},
     pages = {149--168},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {60},
     number = {1},
     year = {2010},
     doi = {10.5802/aif.2519},
     mrnumber = {2664312},
     language = {fr},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.2519/}
}
TY  - JOUR
AU  - Puignau, Nicolas
TI  - Sur la première classe de Stiefel-Whitney de l’espace des applications stables réelles vers l’espace projectif
JO  - Annales de l'Institut Fourier
PY  - 2010
SP  - 149
EP  - 168
VL  - 60
IS  - 1
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.2519/
DO  - 10.5802/aif.2519
LA  - fr
ID  - AIF_2010__60_1_149_0
ER  - 
%0 Journal Article
%A Puignau, Nicolas
%T Sur la première classe de Stiefel-Whitney de l’espace des applications stables réelles vers l’espace projectif
%J Annales de l'Institut Fourier
%D 2010
%P 149-168
%V 60
%N 1
%I Association des Annales de l’institut Fourier
%U https://aif.centre-mersenne.org/articles/10.5802/aif.2519/
%R 10.5802/aif.2519
%G fr
%F AIF_2010__60_1_149_0
Puignau, Nicolas. Sur la première classe de Stiefel-Whitney de l’espace des applications stables réelles vers l’espace projectif. Annales de l'Institut Fourier, Volume 60 (2010) no. 1, pp. 149-168. doi : 10.5802/aif.2519. https://aif.centre-mersenne.org/articles/10.5802/aif.2519/

[1] Eisenbud, D.; Van de Ven, A. On the variety of smooth space curves with given degree and normal bundle, Invent. Math., Volume 67 (1982), pp. 89-100 | DOI | MR | Zbl

[2] Fulton, W.; Pandharipande, R. Notes on Stable Maps and Quantum Cohomology, Proc. Symp. Pure. Math., Volume 62 (1997), pp. 45-96 | MR | Zbl

[3] Puignau, N. Première classe de Stiefel-Whitney des espaces d’applications stables réelles en genre zéro vers une surface convexe, J. Inst. Math. Jussieu, Volume 8 (2009) no. 2, pp. 383-414 | DOI | MR | Zbl

[4] Welschinger, J.-Y. Spinor states of real rational curves in real algebraic convex 3-manifolds and enumerative invariants, Duke Math. J., Volume 127 (2005) no. 1, pp. 89-121 | DOI | MR | Zbl

[5] Welschinger, J.-Y. Enumerative invariants of strongly semi-positive real symplectic manifolds, version 2, Prépublications de l’École Normale Supérieure de Lyon, 2007

Cited by Sources: